# SDR AALA20130913019

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RING PAN HAD CRACK AT STATION 1022, LT HAND AFT UPPER CORNER CLIP.  INSTALLED REPAIR DOUBLER IAW AARD 53-10-00-25.
